... out... cant remember anything... I feel like Im in a fog. Has anyone had this? and how long does it last. Im scared. Thank you.
Hey there, it depends on how long you were on it and for what? If you were taking it for real pain ,you will be fine other then the pain you may still have .Feeling the way you are may be for a few reasons.One,if your pain was terrible and now its back do to not taking them anymore.Two,could be you were on them for a long long time but didnt need as many as you took so now your head is clearing up.Three,depends again on how long you were on them and for what?If your not power puking or pooping then your doing great!Good luck.:)
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opiate Withdrawal - Im cold turkey on my 3rd day does anyone think a few darvocet will make me feel?
Updated 1 Feb 2010 • 1 answer
Opiate Withdrawal - I have done 3 rapid detox programs (at 20k each) one cold turkey and one attempt
Updated 22 Aug 2010 • 5 answers
Updated 24 Oct 2011 • 2 answers
Updated 5 Mar 2011 • 3 answers
Updated 15 Feb 2018 • 10 answers